# SDR CALA9700761

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN DECK FLOORBEAM CORRODED AT FS 520 LBL 24.5.  NEW DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-6.
